# SDR VNAA202402110007

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE SEAT RAIL CORRODED STR 15R FS 744.15 TO FS 761.85.  REMOVED AND REPLACED WITH NEW PN: SH690-36285-1 CABIN SIDE SEAT TRACK AT STR 15R FS 744.15 TO FS 761.85 IAW CRJ 900 AMM 53-00-49-000-801. (CONFIG. A12).
